# SDR AALA201512019004

- Difficulty date: November 8, 2015
- Submitted: December 1, 2015
- Operation: Air carrier
- Aircraft: N652AW
- Make and model: Airbus A320-232
- Aircraft serial: 953
- Aircraft time: 60,816 hours, 22,485 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5311281820401
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

3S CHECK, CORROSION ON FLOORBEAM, BETWEEN FRAME 12 & 24 AT Y254.  REPLACED FLOORBEAM IAW SRM 51-72-11 & DWG D53110920.
